Can plavix be taken with Aleve?

Question is Closed Report Mark as Favorite

Answers (1)

2 Jun 2010

Plavix is a blood thinner and so is Aleve to an extent. I would not combine them because it could aggrevate your condition and cause bleeding issues. Hope this answers your question, marjorie zych

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Does Plavix cause bruising?

I am on Plavix because I am in A-fid at all time, but I have had a lot of bruises on my body is the Plavix causing this problem.

2 answers 4 Nov 2009

Should a person be weaned from Plavix or taken off Plavix "cold turkey?"?

My reason for asking this question: A former, "newly acquired," physician instructed me to stop taking Plavix. I had been on Plavix for a ...

3 answers 27 Dec 2010

I only take 2 Aleve per day in am, and have for several years. Any worry of long term effects?

I don't seem to have any problems after many years of taking this small amount of Aleve- 2 daily.

1 answer 23 Jan 2011

Could Aleve cause fluttering or palpitations?

I have been taking aleve for several months, two in the a.m., and occasionally two more at bedtime. Could it cause fluttering or palpitations?

1 answer 4 Sep 2011

Aleve and Imitrex... can they be taken one after another?

Occasionally I've taken Aleve in the morning for the onset of a migrain and then found that I really need to take Imitrex. A friend told me they ...

2 answers 8 Jan 2014